MathSciNet Relay Station
MathSciNet bibliographic data
MR264001 (41 #8600) 26.40
Jerome, J. W.; Schumaker, L. L. Characterizations of functions with higher order derivatives in ${\scr L}\sb{p}$. Trans. Amer. Math. Soc. 143 1969 363–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement